Pubblicazioni

Lyoubomira SOFTOVA PALAGACHEVA Pubblicazioni


2019
Abstract in Atti di convegno
Gradient estimates for nonlinear elliptic equations in Morrey type spaces.
In: Modern problems of Mathematics and Mechanics, proceedings of the International conference devoted to the 60th anniversary of the Institute of Mathematics and Mechanics of Azerbaijan National Academy of Sciences Baku Azerbaijan National Academy of Sciences Pag.27-27
ISBN:978-9952-37-304-2
Modern Problems of Mathematics and Mechanics
Baku, Azerbaijan 23-25 Oktober, 2019
SOFTOVA PALAGACHEVA, Lyoubomira
Visualizza sul Database dei Prodotti (IRIS)
2019
Articolo in rivista
The Dirichlet problem in a class of generalized weighted Morrey spaces
PROCEEDINGS OF THE INSTITUTE OF MATHEMATICS AND MECHANICS. Vol. 45. Pag.270-285
ISSN:2409-4986.
Guliyev, V. S.; Omarova, M. N.; Softova, L.
Versione online
Digital Object Identifier (DOI): 10.29228/proc.8
Codice identificativo ISI: WOS:000499492300008
Codice identificativo SCOPUS: 2-s2.0-85075946901
Visualizza sul Database dei Prodotti (IRIS)
2019
Articolo in rivista
Gradient estimates for nonlinear elliptic equations in various function spaces
ALGEBRA I ANALIZ. Vol. 31 (3). Pag.10-35
ISSN:0234-0852.
BYUN, SUN-SIG; Palagachev, Dian K.; SOFTOVA PALAGACHEVA, Lyoubomira
Versione online
Codice identificativo ISI: WOS:000531807300002
Visualizza sul Database dei Prodotti (IRIS)
2019
Articolo in rivista
Asymptotically regular operators in generalized Morrey spaces
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY. Vol. 00. Pag.1-13
ISSN:0024-6093.
Sun-Sig, Byun; SOFTOVA PALAGACHEVA, Lyoubomira
Versione online
Digital Object Identifier (DOI): 10.1112/blms.12306
Codice identificativo ISI: WOS:000494562800001
Codice identificativo SCOPUS: 2-s2.0-85074788278
Visualizza sul Database dei Prodotti (IRIS)